# SDR SWIA200616591

- Difficulty date: April 12, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 12,482 hours, 9,663 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O TRIM SWITCH STICKS.  REPLACED F/O'S TRIM SWITCH.  OPERATIONAL CHECK GOOD IAW MM 27-41-05.
